Fite-Wintner-Leighton-Type Oscillation Criteria for Second-Order Differential Equations with Nonlinear Damping

Pašić, Mervan . Abstract and Applied Analysis 2013. 2013 (852180) :-

Locate this article in:

Bibtex

@article{CIS-317719,
  Author = {Pašić, Mervan},
  Title = {Fite-Wintner-Leighton-Type Oscillation Criteria for Second-Order
 Differential Equations with Nonlinear Damping},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {852180},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles